I am trying taper off celexa while currently taking klonopin. I get these symtpoms like a rush in my head and numbness in my hands. It's so annoying. I was wondering if there is something to take natural to subside these symtpoms? It's not fun at all. I tried this once before and it happened and I wimped out and started taking them again, because it's a terrible feeling! I need to fight this and be strong! I am doing it very gradually. I just want to make sure it's not just me that gets these symptoms from withdrawing? I'm gonig to try and excercise a lot, but besides that I don't know. Should I take extra klonopin to relieve me?
I'm sorry you are suffering....some people have a heck of a time discontinuing SSRI meds.
As for is there something you can take to help ease withdrawal symptoms? That is something you need to discuss with your doctor. There might be something that can help you along in the process. It seems like you are doing a very gradual taper, so that is good.
Don't increase your Klonopin yourself. Ask your doctor if that might be an option for you while you are coming off the Celexa. Perhaps even adding a short term low dose of a short-acting benzo, like Ativan or Xanax, on an "as needed" basis would help.
Run this all by the prescribing physician...and let us know how you're doing. I know it is rough. Hang in there.
Hey i went to my doctor today he said he believes my symptoms he just don't know how long they will last and it's normal. I'm not going to die or get hurt from them I am perfectly healthy. My body has to adjust to all of this. He told me to stop the klonopin too. He prescribed me Xanax to take only as needed so I will see how that goes.
During that time I see the doctor on week 2 so she may up my Zoloft - I'm not too sure. I'm prescribed .5mg Klonopin 3x daily but so far I only require .25mg Klonopin 2x daily and .5mg at bedtime. I have a headache but I think it's from starting Zoloft and I feel a little hyper. Aside from that all is well. Mind you it's only 2 days so far.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.